Panadol Cold Relief
Panadol Cold Relief combines the effective, pain-relieving and fever-reducing properties of Panadol with a non-drowsy decongestant for fast* and effective relief from the symptoms of cold and flu.
Each caplet contains:
- Paracetamol = 500mg
- Pseudoephedrine Hydrochloride = 30mg
- Sodium Benzoate
Panadol Cold can be used for:
- Body Aches
- Stuffy nose
- Runny nose
How to use Panadol Cold Relief:
|Adults & children over 12 years||1-2 caplets||Every 4-6 hours as required, do not exceed 8 caplets in 24 hours|
Not recommended for children under 12 years
Do not take with any other products containing paracetamol at the same time.
If symptoms persist after 5 days, seek medical advice.
Store below 30°C
Keep out of reach of children.
ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.
*Individual response varies